MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 6 year(s), 3 month(s) and 27 day(s) post-operative of a right tsa, the patient presented with disassociation of polyethylene.Subject presented with extruded poly from tray after using heavy hedger; during surgery it was noted that baseplate was also loose.The patient underwent standard reverse with preserve stem revision surgery and the outcome is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-30-12 - equinoxe preserve stem 12mm: 5151395.315-35-00 - glnd kwire: 5191953.320-01-42 - equinoxe reverse 42mm glenosphere: 5178049.320-15-05 - eq rev locking screw: 4953908.320-20-00 - eq reverse torque defining screw kit: 5182471.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: 5124051.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: 5124053.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: 5124397.531-20-00 - shldr gps rvrs drill kit: 5007839.A10012 - gps implant kit v2: 10000017186.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d4, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported may have been due to disassembly of the humeral liner from the humeral head, and/or loosening of the glenoid baseplate.However, the reported disassembly and glenoid loosening could not be confirmed.Potential contributions of manufacturing, user, and patient-related considerations, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported event cannot be determined, as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19776430
Report Number1038671-2024-02444
Device Sequence Number18190117
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date05/20/2025
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age72 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite